I was 26. He was 60.
A psychiatrist raped and traumatized my brain.
After 10 years of meditation and tears, if he was suddenly fighting to be one of the most powerful men in this country?
You bet my raped asshole I would say something, even if it cost me everything.
— End Psychiatry (@EndPsychiatry) September 19, 2018
Eating + Withdrawal = SHOCK « on: March 30, 2018, 12:36:47 am »
Has anyone else had a problem with chest shocks after eating during withdrawal process? Off Klonopin for 10 weeks yesterday… It was a low does C/T stop (medically monitored) & could not be avoided at the time. After I eat – I get a shock or a ZAP that is really intense. Usually followed with a headache. A few times I get really close to syncope. Worst symptom by far.
The type of food makes no difference. It seems to be anything in my stomach…. is hitting an incredibly sensitive vagus nerve.
Anyone else? Remedy?
When this tweet reaches 500 likes I will initiate first arrest of Mental Health employee
When it reaches 5000 likes I will arrest a psychiatrist
Well it’s better than cutting my ear off while perched on a Russian psychiatric facilities wall like Pyotr Pavlenski #PsychHunter
— End Psychiatry (@EndPsychiatry) December 10, 2017
New Blog About Community Silence Versus Action « on: June 23, 2017, 07:33:29 pm »
Re: New Blog About Community Silence Versus Action « Reply #1 on: June 24, 2017, 05:09:35 am »
This is so important. Just reading this document chokes me up. I would fill out this FDA Report a thousand times myself if I could, but I can’t do it even once because I’m in Canada and it wouldn’t count.
What I can do is bump this.
BUILDER SG TITRATORS PLEASE CLARIFY THIS STATEMENT CONCERNING MILK « on: February 27, 2017, 03:09:28 am »
Ok after my long struggle with indecisiveness and disaster cutting, I finally decided on milk, am planning 1 mg in 200 mls milk, 1.5 dry. Well, I swore I wasn’t going to research anymore and I did and ran across this post. As the pills have only 2% of the benzo in it, this makes sense to me and hence my apprehension about milk in the first place. I’m not using alcohol. Scared of pg because of and EXTREME sensitivities I have had to using products with pg. here is the quote:
“I know everyone on here takes milk titration as it’s the Bible for those who can’t use alcohol or LV, but I don’t have a ton of faith in the process. Sure, it’s the best method, but foolproof I think not. With such a tiny amount of active ingredient in a pill, I just can’t believe that the medicine is equally distributed throughout the 100ml of milk. I can’t help but feel that on some nights I remove a disproportionate amount of medicine with my liquid reductions”
I have paid someone to do a spreadsheet for me to keep it at the percentage I want all the way down, have all supplies, waiting on my cylinder, then read this. Soooo can someone ease my mind about this? Thank you
tell me if i'm wrong. « on: January 03, 2012, 06:40:04 PM »
I am currently losing my mind, and terrified of losing the progress i made. I have been free of interruptions in my recovery for 20 months, but still noticed some symptoms.For about a week now, after chewing a piece of gum with b vitamins in it for 2 seconds, I have noticed a major increase in my symptoms.
However, I eat loads of b vitamins every day!! I have eaten 4 eggs for breakfast every day, as well as bananas amongst other foods high in b vits. I also have eaten honey nut cheerios tons of times that i know are enhanced with b vitamins – never any problems at all.
How would there be any different between the small amount I may have gotten in the gum vs what i am getting every day in my foods?? I am baffled, and it makes no sense what so ever.
I am starting to think it has nothing to do with the gum, and may just be the next stage of recovery.
Please share your thoughts,
Re: tell me if i'm wrong. « Reply #1 on: January 03, 2012, 06:44:56 PM »
Withdrawal is such a fine balance, Mbasch.There’s no telling why you had the symptoms flare you did. Due to all the b vitamins you’ve been taking it seems unlikely it was the b vitamin in the gum. It could have been something else in the gum or a coincidence.
I know that’s not much help. You could lay off the gum completely, then when you feel better try it again and see if there is an effect. That’s the only way to know for sure.
Re: tell me if i'm wrong. « Reply #2 on: January 03, 2012, 06:48:23 PM »
hope,thank you. All i know is that out of nowhere, things have gotten VERY intense. the idea of the gum causing he flare makes no sense at all. I eat foods that are loaded with b’s every single day. even though my symptoms are going crazy, common sense tells me that this may have no association what so ever.
Re: tell me if i'm wrong. « Reply #3 on: January 03, 2012, 06:50:57 PM »
There are a lot of chemicals in gum and any one of them could have set you off. A b vitamin gum might have a ginseng extract in it among many other things.
Re: tell me if i'm wrong. « Reply #4 on: January 03, 2012, 06:56:00 PM »
Excellent point. Gum is mostly chemicals anyway…. It’s not the gum your grandmother chewed – guaranteed!I notice that when I chew some gum, it makes me anxious. It must be the sorbitol, mannitol, or xylitol that gums are sure to have. And be aware, these are sugar alcohols… Not to be confused with alcohol we think of when we drink.
There could be heaps of other things as well — perhaps even the base used to make the gum.